Some remarks on Clarke generalized gradient of quasiconvex functions



Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania



Paper coordinates

R. Precup, Some remarks on Clarke generalized gradient of quasiconvex functions, Babeş-Bolyai Univ., Faculty of Math. Comp. Sci., Research Sem. 6 (1990), Itinerant Seminar on Functional Equations, Approximation and Convexity (Cluj-1990), 197-200.


About this paper

Publisher Name
Print ISSN
Online ISSN

google scholar link

[1] Clarke, F.H., Generalized gradients and applicaitons,  Trans. Amer. Math. Soc., 205(1975), 247-262.
[2] Greenberg, H.J., Pierskalla, W.P.,  Quasiconjugate function and surragate duality,  Cahiers du Centre d’etudes de Resch. Oper., 15 (1973), 437-448.
[3] Karamardian, S.,  Complementary problems over cones with monotone and pseudomonotone maps, J. Optimizaiton Th.Applic., 18(1976), 445-454.
[4] Precup, R., Maximal pseudomonotonicity of generalized subdifferentials of explicitly quasiconvex functions, L’Anal. Num. et la Th. de l’Approx.,17(1988),53-62.

Related Posts